# SDR DALA1155463214

- Difficulty date: April 2, 2009
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 55,781 hours, 24,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE AFT OF R2 PASSENGER DOOR, FUSELAGE HAS GOUGES BETWEEN FR69 & FR70 AND STR 20R - STR 21R BLENDED GOUGES AT AREA IAW SRM 51-73-00 OUT OF LIMITS IAW SRM 53-41-11.  FABRICATED & INSTALLED REPAIR DOUBLER IAW SRM 53-00-11 FIG  227.  DURING LCK AT BFM, JAN2011. SECTION II-TO  BE ACCOMP AT EVERY 1000FC AFTER SECT.I. SECTION III- TO BE  ACCOMP WITHIN 3000FC AFTER SECT.I (AFTER L-CK, JAN2011).
